On the boundedness of solutions of SPDEs

Dareiotis, K and Gerencsér, M (2015) On the boundedness of solutions of SPDEs. Stochastic Partial Differential Equations: Analysis and Computations, 3 (1). pp. 84-102. ISSN 2194-0401



  • Dareiotis, K
  • Gerencsér, M
Copyright, Publisher and Additional Information: © Springer Science+Business Media New York 2014. This is an author produced version of an article published in Stochastic Partial Differential Equations. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Stochastic PDEs; Moser’s iteration
  • Accepted: 19 December 2014
  • Published (online): 1 January 2015
  • Published: March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Nov 2019 13:40
Last Modified: 21 Nov 2019 13:47
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s40072-014-0043-5